Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the lifting property and disintegration of measures


Author: C. Ionescu Tulcea
Journal: Bull. Amer. Math. Soc. 71 (1965), 829-842
DOI: https://doi.org/10.1090/S0002-9904-1965-11407-0
MathSciNet review: 0200712
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Intégration, I-VIII, Hermann, Paris, 1952-1963.
  • 2. Garrett Birkhoff, Moyennes des fonctions bornées, algèbre et théorie des nombres, Colloques Internationaux du C.N.R.S., no. 24, pp. 143-153, Centre National de la Recherche Scientifique, Paris, 1950. MR 44044
  • 3. W. Comfort and H. Gordon, Vitali's theorem for invariant measures, Trans. Amer. Math. Soc. 99 (1961), 83-90. MR 118801
  • 4. M. M. Day, Fixed-point theorems for compact convex sets, Illinois J. Math. 5 (1961), 585-590. MR 138100
  • 5. J. Dieudonné, Sur le théorème de Lebesgue-Nikodym. III, Ann. Univ. Grenoble 23 (1948), 25-53. MR 28924
  • 6. J. Dieudonné, Sur le théorème de Lebesgue-Nikodym. IV, J. Indian Math. Soc. (N.S.) 15 (1951), 77-86. MR 44610
  • 7. N. Dinculeanu, Integral representation of vector measures and linear operations, Studia Math. 25 (1965), 181-205. MR 192016
  • 8. J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien (Algèbres de von Neumann), p. 177, Gauthier-Villars, Paris, 1957. MR 94722
  • 9. Catherine Doléans, Désintegration des mesures, Séminaire Choquet (Initiation à l'analyse), Paris, 1964. MR 180656
  • 10. J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 58896
  • 11. N. Dunford and J. B. Pettis, Linear operations on summable functions, Trans. Amer. Math. Soc. 47 (1940), 323-392. MR 2020
  • 12. N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • 13. R. E. Edwards and E. Hewitt, Pointwise limits for sequences of convolution operators, (mimeographed), 1964. MR 177259
  • 14. A. J. Ellis, Extreme positive operators, Oxford Quarterly J. Math. 15 (1964), 342-344. MR 173950
  • 15. S. V. Fomin, On measures invariant under certain groups of transformations, Izv. Akad. Nauk SSSR. Ser. Mat. 14 (1950), 261-274. MR 35925
  • 16. G. G. Gould and M. Mahowald, Measures on completely regular spaces, J. London Math. Soc. 37 (1962), 103-111. MR 156191
  • 17. C. Goffman, C. Neugebauer and T. Nishiura, Density topology and approximate continuity, Duke Math. J. 28 (1961), 497-506. MR 137805
  • 18. C. Goffman and D. Waterman, Approximately continuous transformations, Proc. Amer. Math. Soc. 12 (1961), 116-121. MR 120327
  • 19. P. R. Halmos and J. von Neumann, Operator methods in classical mechanics, II, Ann. of Math. 43 (1942), 332-350. MR 6617
  • 20. P. R. Halmos, On a theorem of Dieudonné, Proc. Nat. Acad. Sci. U.S.A. 35 (1949), 38-42. MR 27832
  • 21. P. R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 33869
  • 22. O. Haupt and C. Pauc, La topologie approximative de Denjoy envisagée comme vraie topologie, C. R. Acad. Sci. Paris 234 (1952), 390-392. MR 46408
  • 23. O. Haupt and C. Pauc, Über die durch allgemeine Ableitungbasen bestimmten Topologien, Ann. Mat. Pura Appl. Ser IV, 36 (1954), 247-271. MR 65148
  • 24. A. Ionescu Tulcea, On the lifting property. V, Ann. Math. Statist. 36 (1965), 819-828. MR 179312
  • 25. C. Ionescu Tulcea, Remarks on the lifting property and the disintegration of measures, Technical report, U. S. Army Research Office, Durham, N. C., June 1965. MR 200712
  • 26. A. Ionescu Tulcea and C. Ionescu Tulcea, On the lifting property. I, J. Math. Anal. Appl. 3 (1961), 537-546. MR 150256
  • 27. A. Ionescu Tulcea and C. Ionescu Tulcea, Abstract ergodic theorems, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 204-206. MR 133023
  • 28. A. Ionescu Tulcea and C. Ionescu Tulcea, On the lifting property. II, Representation of linear operators on spaces $L\sb{E\spr},$ $1łeq r<\infty $, J. Math. Mech. 11 (1962), 773-796.
  • 29. A. Ionescu Tulcea and C. Ionescu Tulcea, Abstract ergodic theorems, Trans. Amer. Math. Soc. 107 (1963), 107-124. MR 150611
  • 30. A. Ionescu Tulcea and C. Ionescu Tulcea, Problems and remarks concerning the lifting property, Technical report, U. S. Army Research Office, Durham, N. C., September 1963.
  • 31. A. Ionescu Tulcea and C. Ionescu Tulcea, On the lifting property. III, Bull. Amer. Math. Soc. 70 (1964), 193-197. MR 156935
  • 32. A. Ionescu Tulcea and C. Ionescu Tulcea, On the lifting property. IV, Disintegration of measures, Ann. Inst. Fourier (Grenoble) 14 (1964), 445-472. MR 179311
  • 33. K. Jacobs, Ergodic theory. I, II, Matematisk Institut Aarhus Universitet, Aarhaus, 1963. MR 159922
  • 34. M. Jerison and G. Rabson, Convergence theorems obtained from induced homomorphisms of a group algebra, Ann. of Math. 63 (1956), 176-190. MR 80131
  • 35. K. Krickeberg and C. Pauc, Martingales et dérivation, Bull. Soc. Math. France 91 (1963), 455-544. MR 162273
  • 36. L. Le Cam, Convergence in distribution of stochastic processes, Univ. Calif. Publ. Statist. 2 (1957), 207-236. MR 86117
  • 37. S. P. Lloyd, On extreme averaging operators, Proc. Amer. Math. Soc. 14 (1963), 305-310. MR 159234
  • 38. M. Loève, Probability theory, Van Nostrand, New York, 1963. MR 203748
  • 39. L. H. Loomis, Unique direct integral decompositions on convex sets, Amer. J. Math. 84 (1962), 509-526. MR 145038
  • 40. D. Maharam, On homogeneous measure algebras, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 108-111. MR 6595
  • 41. D. Maharam, On a theorem of von Neumann, Proc. Amer. Math. Soc. 9 (1958), 987-994. MR 105479
  • 42. D. Maharam, On two theorems of Jessen, Proc. Amer. Math. Soc. 9 (1958), 995-999. MR 105480
  • 43. N. F. G. Martin, A topology for certain measure spaces, Trans. Amer. Math. Soc. 112 (1964), 1-18. MR 161953
  • 44. M. Métivier, Sur la désintegration des mesures, C. R. Acad. Sci. Paris 256 (1963), 1062-1965. MR 147599
  • 45. M. Métivier, Limites projectives de mesures. Martingales, applications, Thèse (Faculté des Sciences, Université de Rennes), Juin 1963. MR 162908
  • 46. P. A. Meyer, Progrès recent dans la théorie des cônes convexes à base compacte, Séminaire Brelot-Choquet-Deny (Théorie du potentiel), Paris, 1963/64.
  • 47. D. Montgomery and L. Zippin, Topological transformation groups, Interscience. New York, 1955. MR 73104
  • 48. G. Mokobodzki, Barycentres généralisés, Séminaire Brelot-Choquet-Deny (Théorie du potentiel), Paris, 1961/62.
  • 49. J. Neveu, Bases mathématiques du calcul des probabilités, Masson, Paris, 1964. MR 198504
  • 50. J. von Neumann, Algebraische Repräsentanten der Funktionen bis auf eine Menge von Masse Null, J. Crelle 165 (1931), 109-115.
  • 51. J. von Neumann, Einige Sätze über messbare Abbildungen, Ann. of Math. (2) 33 (1932), no. 3, 574–586 (German). MR 1503077, https://doi.org/10.2307/1968536
  • 52. J. von Neumann, Zur Operatorenmethode in der klassischen Mechanik, Ann. of Math. (2) 33 (1932), no. 3, 587–642 (German). MR 1503078, https://doi.org/10.2307/1968537
  • 53. J. von Neumann and M. H. Stone, The determination of representative elements in the residual classes of a boolean algebra, Fund. Math. 25 (1935), 353-378.
  • 54. R. Panzone and C. Segovia, Measurable transformations on compact spaces ando. n. systems on compact groups, Rev. Un. Mat. Argentina 22 (1964), 83-102. MR 171893
  • 55. R. R. Phelps, Extremal operators and homomorphisms, Trans. Amer. Math. Soc. 108 (1963), 265-274. MR 156224
  • 56. R. Ryan, Representative sets and direct sums, Proc. Amer. Math. Soc. 15 (1964), 387-390. MR 163999
  • 57. S. Saks, Theory of the integral, Hafner, New York, 1937.
  • 58. I. E. Segal, Equivalences of measure spaces, Amer. J. Math. 73 (1951), 275-313. MR 41191
  • 59. E. Størmer, Positive linear maps of operator algebras, Acta Math. 110 (1963), 233-278. MR 156216
  • 60. R. Troyer and W. Ziemer, Topologies generated by outer measures, J. Math. Mech. 12 (1963), 485-494. MR 147600
  • 61. F. Wright, Generalized means. Trans. Amer. Math. Soc. 98 (1961), 187-203; ibid. 100 (1961), 370. MR 154107
  • 62. A. C. Zaanen, The Radon-Nikodym theorem. I, II, Indag. Math. 23 (1961), 157-187. MR 146340


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11407-0

American Mathematical Society